MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7080G
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that the bottle of contour next test strips was already open.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement test strips were sent to the customer.
 
Additional Manufacturer Narrative
Section b5 of the initial report stated "the customer reported that the bottle of contour next test strips was already open." however, the bottle of test strips involved in the event was contour test strips.Section b5 has been updated with the correct information.
 
Event or Problem Description
The customer reported that the bottle of contour test strips was already open.
 
Event or Problem Description
The customer reported that the bottle of contour test strips was not sealed.
 
Additional Manufacturer Narrative
The customer returned two vials of the suspected contour test strips from lot # 9ej3b01f for evaluation.The new test strips vials are not sealed, only the outer carton for the vials is sealed.The vials returned were not damaged and both vial lids were closed.Section b5 of the initial and first supplemental reports stated that the bottle of contour test strips was already open.However, the actual allegation from the customer was that the contour strips vials were not sealed.Section b5 has been updated with this information.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10332142
Report Number1810909-2020-00372
Device Sequence Number19738866
Product Code NBW
UDI-Device Identifier10301937080507
UDI-Public10301937080507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2021
Device Model Number7080G
Device Catalogue Number7080G
Device Lot Number9EJ3B01F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer08/06/2020
01/05/2021
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/06/2020
01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR